Saturday, 6 December 2014

Saturday

I'm feeling more than a bit dopey after a rotten night.  I have no idea what happened but I was up and down like a yoyo, both ends, rotten cramps including some leg cramps too, for some reason.  I'm still feeling drained, uncomfortable and tired so I shall go back to bed soon and see if I can grab some more sleep.

It's annoying because I had things planned for today but will have to cancel.

Yesterday was OK except that the oven still isn't repaired.  They need to order parts - it might be touch and go to have the second oven by Christmas.  I'll manage but . . .

There's a heavy frost outside today which looks rather lovely, were I in the right frame of mind to appreciate it.  However, I am not, so I will bid you farewell and get myself upstairs again.

See you tomorrow.

7 comments:

Annabeth said...

Oh dear me Joy, sorry to hear you had such a miserable night. Hope you managed to catch up on the missed sleep and best wishes for a speedy recovery!

Joy said...

I did, thanks. I'm not long down and feeling more like it again but I won't eat anything until this evening.
Sorry for the whinge - I was feeling 'orrible earlier!
J x

Sonja said...

You poor love, I am so sorry to hear that you have felt so unwell! Horrible for you.
Do take great care and hope you will feel better very, very soon.
S. xxx

Joy said...

Most unlike me to have problems 'both ends' so to speak (sorry if that's TMI). However, am picking up quickly through the day and am going to get dressed soon and do what I need to do in school.
J x

sweffling said...

I'm so sorry: there is a bug currently going round the schools up here, called the diarrhorea and vomiting bug. Sounds as if it has hit your area too. My great sympathies and I do hope you feel much, much better very soon.

Beth said...

Oh no! We'll skip coming over tomorrow then, give you a chance to sleep the rest of it off :)

Joy said...

Thanks, Sweffling. I do feel a lot better today after a very quiet day yesterday. Tablets kept the cramps at bay and imodium did what was intended. I think it was a reaction to stress really.
J x